skin-hair-icon
Urticaria with normal AEC & IgE
I am suffering from too much skin itching since last 4 months and doctor diagnosed me with Urticaria. Currently I am taking Acrivastine 3*day and once I stop taking the medicine, I start itching and rashes appear on body. I did some blood tests and AEC & IgE levels are normal. ESR is a bit high. Is it possible to have urticaria with Normal AEC & IgE ? If yes, then what will be the cause? I have attached my blood test reports. Please check and help me. Hemoglobin : 14.6 ESR : 30 mm (Normal range : 0-15) AEC : 100 IgE Serum : 70.2
121 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Yes.. possible..common cause dust mite allergy...Don't worry...you are suffering from allergic dermatitis causing this problem... Specific medicine available for good control... Treatment depends on the severity..Do direct online consultation for detailed prescription by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.